Are there hormones that are not usually checked in a blood screen that cause weight gain
2 Aug 2012
You didn't really give enough information for a good response, but here goes.
There are certain types of medications that a side effect is weight gain, psych meds and steroids are two examples. Also if you decreased exercise for any reason, also salt can cause water retention. I actually gain 25 pounds, all water weight, from an allergic reaction to one of my meds.
So a bit more information might help anyone else answering your question give you some better ideas as to what's going on with you and your weight gain..
2 Aug 2012
Hi hippie chick is right. Here goes for the scary stuff. Cancer, intestinal, pituitary malfunctions. And on and on. What you need to do is call your doctor. Sudden significant weight increase or loss is serious. Kidney failure, congestive heart disease. All cause weight change because of water retention.
Because you have shown low blood sugar, you ought to be losing weight. Left untreated, hypoglycemia is deadly. Please see a physician right away.
As for blood tests. There are many kinds. This cannot be answered.
2 Aug 2012
Medications can cause weight gain. Not usually that rapidly tho. Are your legs swollen? The most common reason for rapid weight gain is that the person is retaining water. It can be all in your abdomen, so its less noticable unless you measure it or your clothes are really tight around your waist. Sometimes it can be your whole body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had to increase my doseage and in one month I gained 15 pounds. I have not changed my eating habits. In fact I really watch what I eat.
1 answer • 29 Apr 2011
Been on elavil for pain for 1 month at 10 mg. I am gaining weight and I havent changed my eating. I'm wondering if anyone has had this ...
2 answers • 18 Feb 2012
Today is day 7 of taking phentermine and following a low carb diet, I've cut out sugar and everything, only eating whole foods and limited ...
1 answer • 4 Mar 2015